Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 115, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 2, 2015, 8:04 AM EST for Chattooga County, Georgia. It took effect at Dec 2, 2015, 9:15 AM EST. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 2, 2015, 8:04 AM EST (13:04 UTC)
- In effect from
- Dec 2, 2015, 9:15 AM EST
- Expired
- Dec 3, 2015, 7:40 AM EST
- In force
- 22 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Chattooga County, GA
The radar
The Northeast Alabama radar (KHTX), 81 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattooga River at Summerville (SUMG1). The gauge peaked at 15.35 ft at Dec 2, 2015, 7:00 PM EST.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02398000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
564
WGUS42 KFFC 021304
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 AM EST WED DEC 2 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Chattooga River near Summerville affecting Chattooga County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
&&
GAC055-030304-
/O.NEW.KFFC.FL.W.0115.151202T1548Z-151203T1240Z/
/SUMG1.1.ER.151202T1548Z.151203T0000Z.151203T0640Z.NO/
804 AM EST WED DEC 2 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Chattooga River near Summerville.
* From this morning until Thursday morning.
* At 745 AM Wednesday the stage was 13.7 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage later this morning and
continue to rise to near 14.5 feet by this evening.The river will
fall below flood stage after midnight Thursday.
* At 14.0 feet...Minor flooding of woodlands and fields begins along
the river upstream and downstream from the gage on U.S. Highway 27
or Rome Boulevard.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$4 follow-up statements
326
WGUS82 KFFC 021350
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 AM EST WED DEC 2 2015
...The Flood Warning continues for the following rivers in Georgia...
Chattooga River near Summerville affecting Chattooga County
GAC055-030350-
/O.EXT.KFFC.FL.W.0115.151202T1415Z-151203T1541Z/
/SUMG1.1.ER.151202T1415Z.151203T0000Z.151203T0941Z.NO/
850 AM EST WED DEC 2 2015
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Chattooga River near Summerville.
* From late this morning until Thursday morning.
* At 745 AM Wednesday the stage was 13.7 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 15.1 feet by this evening.The river will
fall below flood stage early Thursday.
* At 16.0 feet...Minor flooding continues and expands further into
the woodlands and fields along the river upstream and downstream
from the gage on U.S. Highway 27 or Rome Boulevard.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$151
WGUS82 KFFC 021943
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST WED DEC 2 2015
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Lookout Creek near New England affecting Dade and Hamilton
Counties
Conasauga River near Eton affecting Murray and Whitfield Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
Chattooga River near Summerville affecting Chattooga County
Oostanaula River near Resaca affecting Floyd and Gordon Counties
Armuchee Creek near Armuchee affecting Floyd County
...The Flood Warning continues for the following rivers in Georgia...
Holly Creek near Chatsworth affecting Murray County
Oostanaula River near Calhoun affecting Gordon County
GAC213-313-030943-
/O.EXT.KFFC.FL.W.0104.000000T0000Z-151204T0125Z/
/ETNG1.1.ER.151202T0945Z.151203T0800Z.151203T1925Z.NO/
243 PM EST WED DEC 2 2015
...Flood Warning extended until Thursday evening...for
The Conasauga River near Eton.
* Until Thursday evening.
* At 2 PM Wednesday the stage was 13.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13.8 feet by early Thursday.
The river will fall below flood stage Thursday early afternoon.
* At 14 feet...Minor flooding continues to expand into the
woodlands...pasture and fields along the river...upstream and
downstream from the gage on Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-030943-
/O.EXT.KFFC.FL.W.0105.000000T0000Z-151204T0524Z/
/CHCG1.1.ER.151202T0325Z.151203T0000Z.151203T2324Z.UU/
243 PM EST WED DEC 2 2015
...Flood Warning extended until late Thursday night...for
The Coahulla Creek near Keiths Mill near Dalton.
* Until late Thursday night.
* At 2 PM Wednesday the stage was 19.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 19.7 feet by this evening.
The river will fall below flood stage Thursday evening.
* At 20 feet...Minor flooding continues to expand into the
pastures...fields and woodlands upstream and downstream from the
Keiths Mill Road bridge. Some areas will be under 4 feet of water.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC213-030943-
/O.CON.KFFC.FL.W.0109.000000T0000Z-000000T0000Z/
/HOLG1.1.ER.151202T0700Z.151202T1730Z.000000T0000Z.UU/
243 PM EST WED DEC 2 2015
The Flood Warning continues for
The Holly Creek near Chatsworth.
* Until further notice.
* At 2 PM Wednesday the stage was 11.5 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 11 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage on Smyrna
Ramhurst Road.
&&
LAT...LON 3484 8472 3479 8469 3464 8480 3470 8492
3472 8486 3479 8477
$$
GAC129-213-313-030943-
/O.EXT.KFFC.FL.W.0108.000000T0000Z-151205T1623Z/
/TLNG1.2.ER.151202T1051Z.151204T0000Z.151205T1023Z.NO/
243 PM EST WED DEC 2 2015
...Flood Warning extended until Saturday morning...for
The Conasauga River near Tilton.
* Until Saturday morning.
* At 2 PM Wednesday the stage was 19 feet...and steady.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 18 feet.
* The river will continue rising to near 25 feet by Thursday
evening. The river will fall below flood stage Saturday morning.
* At 26 feet...Significant flooding expands much further into the
woodlands...fields and pastures along the river upstream and
downstream from the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC047-TNC065-030943-
/O.EXT.KFFC.FL.W.0102.151203T0600Z-151203T1800Z/
/WCKG1.1.ER.151203T0600Z.151203T0600Z.151203T1200Z.UU/
243 PM EST WED DEC 2 2015
The Flood Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* From after midnight Thursday until Thursday afternoon.
* At 2 PM Wednesday the stage was 10.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* Forecast to rise to flood stage by early Thursday morning and
crest near 11 feet.The river will fall below flood stage by mid morning Thursday.
* At 11 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the creek upstream and downstream from
the gage on the Georgia Highway 146 or Cloud Springs Road bridge.
Minor flooding of the creek can also be expected further downstream
as it crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC083-TNC065-030943-
/O.EXT.KFFC.FL.W.0103.000000T0000Z-151203T1621Z/
/ENGG1.1.ER.151202T0303Z.151202T1300Z.151203T1021Z.UU/
243 PM EST WED DEC 2 2015
...Flood Warning extended until Thursday morning...for
The Lookout Creek near New England.
* Until Thursday morning.
* At 2 PM Wednesday the stage was 14.4 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by early
Thursday.
* At 15 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC055-030943-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-151203T1712Z/
/SUMG1.1.ER.151202T1342Z.151203T0000Z.151203T1112Z.NO/
243 PM EST WED DEC 2 2015
...Flood Warning extended until Thursday afternoon...for
The Chattooga River near Summerville.
* Until Thursday afternoon.
* At 1 PM Wednesday the stage was 15 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 14 feet.
* The river will continue rising to near 15.8 feet by this evening.
The river will fall below flood stage Thursday morning.
* At 16 feet...Minor flooding continues and expands further into
the woodlands and fields along the river upstream and downstream
from the gage on U.S. Highway 27 or Rome Boulevard.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$
GAC115-129-030943-
/O.EXT.KFFC.FL.W.0113.000000T0000Z-151205T2037Z/
/RSCG1.1.ER.151202T2334Z.151204T0000Z.151205T1437Z.NO/
243 PM EST WED DEC 2 2015
...Flood Warning extended until Saturday afternoon...for
The Oostanaula River near Resaca.
* From this evening until Saturday afternoon.
* At 2 PM Wednesday the stage was 20.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 22 feet.
* Forecast to rise above flood stage by late this evening and continue to
rise to near 25.7 feet by Thursday evening.The river will fall
below flood stage by late Saturday morning.
* At 26 feet...Minor flooding continues to expand further into the
woodlands...fields and pastures along the river upstream and
downstream from the gage on U S Highway 41 or Battlefield Parkway.
&&
LAT...LON 3461 8497 3459 8488 3455 8492 3455 8499
$$
GAC129-030943-
/O.CON.KFFC.FL.W.0112.000000T0000Z-000000T0000Z/
/CALG1.1.ER.151202T1045Z.151202T1900Z.000000T0000Z.UU/
243 PM EST WED DEC 2 2015
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 2 PM Wednesday the stage was 22.7 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the
woodlands...fields and pastures upstream and downstream from the
gage behind the water treatment plant off Mauldin Road. A boat ramp
and small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under at least 2 feet of
water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-030943-
/O.EXT.KFFC.FL.W.0116.000000T0000Z-151204T0408Z/
/ARCG1.1.ER.151202T1642Z.151203T0900Z.151203T2208Z.UU/
243 PM EST WED DEC 2 2015
...Flood Warning extended until Thursday evening...for
The Armuchee Creek near Armuchee.
* Until Thursday evening.
* At 1 PM Wednesday the stage was 20.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* The river will continue rising to near 22.9 feet by early Thursday.
The river will fall below flood stage Thursday evening.
* At 23 feet...Minor flooding expands further into the woodlands...
fields and pastures along the creek upstream and downstream from
the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$162
WGUS82 KFFC 030148
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EST WED DEC 2 2015
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
Chattooga River near Summerville affecting Chattooga County
Oostanaula River near Resaca affecting Floyd and Gordon Counties
Armuchee Creek near Armuchee affecting Floyd County
...The Flood Warning continues for the following rivers in Georgia...
Holly Creek near Chatsworth affecting Murray County
Oostanaula River near Calhoun affecting Gordon County
GAC213-313-031548-
/O.EXT.KFFC.FL.W.0104.000000T0000Z-151204T0325Z/
/ETNG1.1.ER.151202T0945Z.151203T0500Z.151203T2125Z.NO/
848 PM EST WED DEC 2 2015
The Flood Warning continues for
The Conasauga River near Eton.
* Until Thursday evening.
* At 8 PM Wednesday the stage was 14.6 feet...and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 15.2 feet by after midnight
Thursday. The river will fall below flood stage Thursday afternoon.
* At 16 feet...Minor flooding expands further into the woodlands...
pasture and fields along the river...upstream and downstream from
the gage on Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-031548-
/O.EXT.KFFC.FL.W.0105.000000T0000Z-151204T0251Z/
/CHCG1.1.ER.151202T0325Z.151203T0200Z.151203T2051Z.UU/
848 PM EST WED DEC 2 2015
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Thursday evening.
* At 8 PM Wednesday the stage was 19.7 feet...and slowly rising.
* Minor flooding is occurring and will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 19.8 feet by late tonight. The
river will fall below flood stage Thursday afternoon.
* At 20 feet...Minor flooding continues to expand into the
pastures...fields and woodlands upstream and downstream from the
Keiths Mill Road bridge. Some areas will be under 4 feet of water.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC213-031548-
/O.CON.KFFC.FL.W.0109.000000T0000Z-000000T0000Z/
/HOLG1.1.ER.151202T0700Z.151202T1730Z.000000T0000Z.UU/
848 PM EST WED DEC 2 2015
The Flood Warning continues for
The Holly Creek near Chatsworth.
* Until further notice.
* At 8 PM Wednesday the stage was 10.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 11 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage on Smyrna
Ramhurst Road.
&&
LAT...LON 3484 8472 3479 8469 3464 8480 3470 8492
3472 8486 3479 8477
$$
GAC129-213-313-031548-
/O.EXT.KFFC.FL.W.0108.000000T0000Z-151205T1333Z/
/TLNG1.2.ER.151202T1051Z.151203T1800Z.151205T0733Z.NO/
848 PM EST WED DEC 2 2015
The Flood Warning continues for
The Conasauga River near Tilton.
* Until Saturday morning.
* At 8 PM Wednesday the stage was 19.1 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 18 feet.
* The river will continue rising to near 24.5 feet by Thursday early
afternoon. The river will fall below flood stage early Saturday
morning.
* At 24 feet...Moderate flooding begins. Significant flooding
expands into the woodlands...fields and pastures along the river
upstream and downstream from the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC055-031548-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-151204T0000Z/
/SUMG1.1.ER.151202T1342Z.151203T0600Z.151203T1800Z.NO/
848 PM EST WED DEC 2 2015
The Flood Warning continues for
The Chattooga River near Summerville.
* Until Thursday evening.
* At 7 PM Wednesday the stage was 15.3 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 14 feet.
* The river will slowly rise to near 15.5 feet by after midnight
Thursday. The river will fall below flood stage Thursday early
afternoon.
* At 16 feet...Minor flooding continues and expands further into
the woodlands and fields along the river upstream and downstream
from the gage on U.S. Highway 27 or Rome Boulevard.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$
GAC115-129-031548-
/O.EXT.KFFC.FL.W.0113.000000T0000Z-151205T1624Z/
/RSCG1.1.ER.151203T0340Z.151204T0600Z.151205T1024Z.NO/
848 PM EST WED DEC 2 2015
The Flood Warning continues for
The Oostanaula River near Resaca.
* From tonight until Saturday morning.
* At 8 PM Wednesday the stage was 21.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 22 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 24.9 feet by early Friday morning.The river will fall below
flood stage by Saturday morning.
* At 24 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on U S Highway 41 or Battlefield Parkway.
&&
LAT...LON 3461 8497 3459 8488 3455 8492 3455 8499
$$
GAC129-031547-
/O.CON.KFFC.FL.W.0112.000000T0000Z-000000T0000Z/
/CALG1.1.ER.151202T1045Z.151203T0115Z.000000T0000Z.UU/
848 PM EST WED DEC 2 2015
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 8 PM Wednesday the stage was 23.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the
woodlands...fields and pastures upstream and downstream from the
gage behind the water treatment plant off Mauldin Road. A boat ramp
and small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under at least 2 feet of
water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-031547-
/O.EXT.KFFC.FL.W.0116.000000T0000Z-151204T0237Z/
/ARCG1.1.ER.151202T1642Z.151203T0600Z.151203T2037Z.UU/
848 PM EST WED DEC 2 2015
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until Thursday evening.
* At 7 PM Wednesday the stage was 22.8 feet...and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 19 feet.
* The river will continue rising to near 23.3 feet by after midnight
Thursday. The river will fall below flood stage Thursday afternoon.
* At 23 feet...Minor flooding expands further into the woodlands...
fields and pastures along the creek upstream and downstream from
the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$436
WGUS82 KFFC 030829
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 AM EST THU DEC 3 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Chattooga River near Summerville affecting Chattooga County
GAC055-030859-
/O.CAN.KFFC.FL.W.0115.000000T0000Z-151204T0000Z/
/SUMG1.1.ER.151202T1342Z.151203T0015Z.151203T0651Z.NO/
329 AM EST THU DEC 3 2015
The Flood Warning is cancelled for
The Chattooga River near Summerville.
* This takes affect immediately.
* Until this evening.
* At 245 AM Thursday the stage was 13.6 feet...and falling.
* Flood stage is 14 feet.
* The river will continue to fall.
* The river reached flood stage between 830 AM and 845 AM
Wednesday morning...December 2...and crested at 15.36 feet
around 715 PM Wednesday evening. The river fell below flood
stage between 145 AM and 2 AM Thursday morning...December 3.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 2, 6:27 AM EST, 1 hour 37 minutes earlier.
Area forecast discussion, Dec 2, 6:27 AM EST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 627 AM EST WED DEC 2 2015 .UPDATE... UPDATED FOR 12Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 234 AM EST WED DEC 2 2015/ SHORT TERM /TODAY THROUGH THURSDAY/... MODELS IN GOOD AGREEMENT IN MOVING THE AREA OF RAIN ACROSS THE CWA TODAY AHEAD OF THE COLD FRONT. THE PRECIP SHOULD CLEAR THE CWA BY 06Z TONIGHT LEAVING A DRY FORECAST FOR THURSDAY. ADDITIONAL RAINFALL OF 1 TO 1.25 INCH OF RAIN IS POSSIBLE ACROSS NORTHEAST GA AND WILL THEREFORE HOLD ON TO THE FLOOD WATCH TODAY. TEMPERATURES WILL BE COOLER TODAY AND MORE SO ON THURSDAY. GUIDANCE HAS A GOOD HANDLE ON THIS. 17 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... GFS/ECMWF IN PRETTY GOOD AGREEMENT THROUGH THE WEEKEND WITH DRY CONDITIONS AND SLOWLY MODERATING TEMPERATURES. DIFFERENCES APPEAR IN THE MODELS AS THE NEXT SYSTEM MOVES INTO THE MIDWEST WHERE THE GFS PULLS MORE GULF MOISTURE INTO THE REGION WHILE THE ECMWF KEEPS MOISTURE LIMITED. HAVE THEREFORE GONE WITH LOW CHANCE POPS MONDAY AND MONDAY NIGHT IN ASSOCIATION WITH THE COLD FRONT AS IT MOVES THROUGH. TEMPERATURES THROUGH THE LONG TERM WILL BE CLOSER TO NORMAL THAN WHAT WE HAVE SEEN OVER THE PAST SEVERAL DAYS. 17 && .AVIATION... 12Z UPDATE... PREDOMINANT CIGS FROM ATL-AHN WILL BE MVFR WITH ISOLATED AREAS GOING IFR. FROM CSG-MCN CIGS WILL BE IFR. ALL CIGS WILL SLOWLY IMPROVE THROUGH TODAY WITH ALL SITES VFR BY MID AFTERNOON. RAIN OVER THE FORECAST AREA WILL END FROM THE NORTHWEST LATE THIS MORNING AND AFTERNOON. BY TONIGHT ALL SITES WILL BE DRY. WINDS WILL BE WEST/SOUTHWEST THIS MORNING...BECOMING NORTHWEST BY THIS EVENING. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON ALL ELEMENTS THROUGH 00Z. HIGH ON ALL ELEMENTS AFTER 00Z. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 40 57 37 / 100 10 0 0 ATLANTA 63 40 54 37 / 100 10 0 0 BLAIRSVILLE 59 34 51 32 / 100 5 0 0 CARTERSVILLE 60 36 52 33 / 100 5 0 0 COLUMBUS 65 41 59 40 / 100 10 0 0 GAINESVILLE 61 39 54 37 / 100 10 0 0 MACON 68 42 60 38 / 100 20 0 0 ROME 58 35 52 33 / 100 5 0 0 PEACHTREE CITY 65 37 56 35 / 100 10 0 0 VIDALIA 74 48 63 42 / 80 30 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE... DAWSON...DEKALB...FANNIN...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...LUMPKIN...MURRAY...NORTH FULTON... PAULDING...PICKENS...POLK...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && SHORT TERM...17 LONG TERM....17 AVIATION...17
Hazardous weather outlook, Dec 2, 3:42 AM EST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 AM EST WED DEC 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 342 AM EST WED DEC 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...HEAVY RAIN COULD PRODUCE FLOODING ACROSS NORTH GEORGIA TODAY... RAIN WILL CONTINUE ACROSS NORTH GEORGIA THIS MORNING. THIS COULD PRODUCE FLOODING ACROSS NORTH GEORGIA TODAY AND THEREFORE A FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF NORTH GEORGIA TODAY. SEE THE LATEST FLOOD WATCH STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 9:27 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Dec 2, 2:14 AM EST | River Flood Warning | FFC | Murray | 24 hr |
| Dec 2, 2:19 AM EST | River Flood Warning | FFC | Gilmer | 24 hr |
| Dec 2, 2:33 AM EST | River Flood Warning | FFC | Gilmer | 16 hr |
| Dec 2, 6:06 AM EST | River Flood Warning | FFC | Gordon | 4 days |
| Dec 2, 6:26 AM EST | River Flood Warning | FFC | Floyd, Gordon | 71 hr |
| Dec 2, 7:38 AM EST | River Flood Warning | FFC | Gilmer | 13 hr |
| Dec 2, 8:14 AM EST | River Flood Warning | FFC | Floyd | 54 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.